# SDR ASOA2014061810680

- Difficulty date: May 20, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN PAX DOOR AT BS 338.00.   COMPLIED WITH ECTC REO 601R-52-11-402 AND GREO 601R-52-11-402. MAJOR REPAIR.
